MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE CERTAIN 2 IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE CERTAIN 2 IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Model Number XIFOSM311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Email address was not provided.
 
Event or Problem Description
It was reported that the implant at tooth sites 14 was removed due to pain.Symptoms as a result of the event: sensitivity.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Two (2) osseotite® certain® 2 implant 3.25 x 11.5mm (xifosm311) & one (1) osseotite® certain® 2 implant 4 x 11.5mm (xifoss411) were returned for investigation.Visual evaluation of the as returned products identified no apparent malfunction with the implants, besides the cover screw not being able to be disengaged.There are heavy scratches on the cover screw head.Signs of use on the implant.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Device history record (dhr) review was completed for the subject lot numbers (2018011764 & 2018040215).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot numbers were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (2018011764 & 2018040215) for similar event and no other complaint was identified.Therefore, based on the available information, device malfunction has not occurred and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE CERTAIN 2 IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10769707
Report Number0001038806-2020-01711
Device Sequence Number1901740
Product Code DZE
UDI-Device Identifier00844868023098
UDI-Public(01)00844868023098(17)230213(10)2018011764(241)XIFOSM311
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/13/2023
Device Model NumberXIFOSM311
Device Catalogue NumberXIFOSM311
Device Lot Number2018011764
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR